# SDR ASOA2015070113199

- Difficulty date: June 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 29,830 hours, 20,924 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE HAS GOUGES AT LOW PRESSURE GROUND AIR CONNECTION.  REMOVED PAINT AND BLENDED DAMAGES AT AFFECTED LOCATIONS IAW SRM 51-12-00/ TR51-0050 AND SRM 51-25-01.  FOUND ADDITIONAL DAMAGES AND SUBMITTED TO ENGINEERING IAW SRM 51-13-01.  THIS HAS BEEN CLASSIFIED AS A MAJOR, IAW GMM 5-3.  COMPLIED WITH EA EJ-CRJ753-00023.
